# SDR REXA201100630

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 21,798 hours, 19,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AFT OF ROW 8 NOT WORKING.  CLEANED CONNECTOR ON FLOOR EMERGENCY LIGHTS IAW AMM 33-51-01, OPS CHECKED GOOD.  OK FOR SERVICE.
